Generating Ideals in Polynomial Rings.

S. Mandal; A. Roy

Mathematische Zeitschrift (1987)

  • Volume: 195, page 315-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Mandal, S., and Roy, A.. "Generating Ideals in Polynomial Rings.." Mathematische Zeitschrift 195 (1987): 315-320. <>.

author = {Mandal, S., Roy, A.},
journal = {Mathematische Zeitschrift},
keywords = {polynomial ideal; minimal number of generators},
pages = {315-320},
title = {Generating Ideals in Polynomial Rings.},
url = {},
volume = {195},
year = {1987},

AU - Mandal, S.
AU - Roy, A.
TI - Generating Ideals in Polynomial Rings.
JO - Mathematische Zeitschrift
PY - 1987
VL - 195
SP - 315
EP - 320
KW - polynomial ideal; minimal number of generators
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.